I just got my confirmation that I have Graves’ disease two days ago. My endocrinologist gave me the three options of removal, ablation, or methimazole. I chose methimazole and I’m on day two.
This has been such a confusing, frustrating, and UNCOMFORTABLE journey!!! I am obviously still having symptoms of Graves, and I’m scared of the side effects of methimazole. I’m on 30 mg a day right now, 3 pills but taken all at the same tome. I wish I could remember my numbers from the blood tests and scan, because they were rather crazy, at least it seemed to me they were!
I am having periods of intense sweating and overheating, heart palpitations or irregular heartbeat, eye bulging, eye pain, swelling and dryness, sensitivity to light, vision changes, tremors in legs, arms, and glute muscles, nausea/upset stomach, constipation, and insane sugar cravings like eating an entire bag of Halloween candy (
Here are my recent labs. They are incomplete. I am not sure why they did not do the Free T4 tests. Anyway sometime ago LabCorp changed the TSI ranges and I have not been able to make heads or tales from them.TSH .785 range.45 to 4.5Free T3 2.5 2.0 to 4.4TSI 3.12 range 00 to .55I suspect I am very hypo. How can I bring up my numbers again? I am not taking any medications for the past...
Hi all,I am new to this forum, but I was diagnosed with hypothyroidism (hypoplasia) in 2016. I want to ask you guys how you cope with hair loss because mine drives me crazy. Sometimes it is bearable, but recently it has become a nightmare - any tips? All I want to do is cry now... I am a woman and losing my hair really affects my life :'(Xx,Anna